# SDR V0XR202482700001

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N937JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 47,056 hours, 36,180 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Zone 600
- Part time: 47,056 hours, 36,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR AFT, UPPER TRUNNION FITTING CRACKED. REMOVED AND REPLACED RH MLG AFT UPPER TRUNNION FITTING I/A/W EMBRAER ETD2024-145-018727 REV. :/ AND AERNNOVA TI-145-14-018 RH REV. G
